# SDR 08FDEA00726

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Condition: Debonded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR LINER REPAIR PATCH IS DISBONDED.  REPAIRED THE AFT CARGO DOOR LINER BY REMOVING THE DAMAGE;  CLEANED & PREPARED FOR WET LAY-UP TO THE INTERIOR AND EXTERIOR SURFACES. APPLIED, CURED, AND SANDED WET LAY-UP ON THE INTERIOR AND EXTERIOR SURFACES IAW SRM 51-43-01. MINOR REPAIR.
